# SDR CALA2011011400021

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 42,013 hours, 22,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65918799
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: KEEL BEAM SKIN HAS A 1.5 INCH CRACK AT STA 682 LBL-5 INSTALLED REPAIR DOUBLER PER SRM 53-60-12 FIG 201 REPAIR 2, EA 5330-01103 OP 1, EA 5330-01103 REV B OP 4 AND ECRA 5330-04096.
